# SDR ASAA2023100745480

- Difficulty date: October 7, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 40,753 hours, 11,959 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 8243922002
- Part serial: 99064308
- Condition: Faulty
- Location: Flight Deck
- Part time: 77,875 hours, 29,015 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO SELECT LANDING ALTITUDE. LANDING ALTITUDE FROZEN WITH KNOB SELECTOR MOVING. GROUNDED - YES. REMOVED AND REPLACED PRESSURE SELECTOR UNIT REF B737-800 AMM 21-31-02/401. PERFORMED PRESSURIZATION SYS GROUND TEST OF AMM TASK 21-31-00-700-802. BOTH TEST SUCCESSFUL FUNCTIONAL TEST OF PRESSURE SELECTOR GOOD.
